MAUDE Adverse Event Report: CEFALY TECHNOLOGY CEFALY; CEFALY ENHANCED

CEFALY TECHNOLOGY CEFALY; CEFALY ENHANCED
Model Number 10601
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
This document is a preliminary report based on the information currently available, prepared with careful consideration.At this time, there is no evidence indicating that the issue is due to a malfunction of the cefaly product.The device has been returned by the customer and is now on its way to the factory for a thorough investigation.A detailed update will be provided after the device has been closely examined.The customer reported that they discovered the device was melted overnight while charging.Customer said last used the device last week of the incident and at that time the device were fine.
 
Additional Manufacturer Narrative
The team has sent the device to the factory for analysis.Efforts are also underway to reach out to the user to gather the patient's details as outlined in section a.It's important to note that the age and weight information we have now is estimated and will be confirmed directly with the patient.Please note that this information may be updated.

Brand Name
CEFALY
Common Device Name
CEFALY ENHANCED
Manufacturer (Section D)
CEFALY TECHNOLOGY
rue louis plescia 34,
4102
seraing 4102
BE  4102
Manufacturer (Section G)
JDI ELECTRONICS FACTORY
sima industrial district
sima village, chang ping town
dongguan, guangdong 52357 0
CH   523570
Manufacturer Contact
stephen chan
rue louis plescia 34,
seraing, 4102
BE   4102
MDR Report Key19061980
Report Number3010188009-2024-00002
Device Sequence Number12410394
Product Code PCC
UDI-Device Identifier05425018850273
UDI-Public(01)05425018850273(17)240207
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K201895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/07/2024
Device Model Number10601
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Initial Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale
Patient Weight50 KG